# SDR SWAA2025090395141

- Difficulty date: July 24, 2025
- Submitted: September 3, 2025
- Operation: Air carrier
- Aircraft: N903WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32457
- Aircraft time: 57,435 hours, 34,748 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Strap
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON STRAP LOCATED BS 1016 TO BS 1040 RBL 18 WL 208.1 AT AFT GALLEY AREA.  REPLACED STRAP AND FASTENERS LOCATED BS 1016 TO BS 1040 RBL 18 WL 208.1 AT AFT GALLEY AREA IAW B737-700 SRM 51-40-02; SRM 51-10-02 ITEM 9 AND DWG: 147A5730 SHEET: 23 REV: C.
